# SDR CALA0500259

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 22,108 hours, 7,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Lh Ovrwg Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EXIT EMERGENCY LIGHTS WERE FOUND INOPERATIVE DURING SERVICE CHECK TEST.  THE POWER SUPPLY AND BATTERY PACK WERE REMOVED AND REPLACED IAW MM 33-51-06.
